# SDR AALA201809159001

- Difficulty date: September 13, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 17,366 hours, 1,946 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005501
- Part serial: P2415
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: D

## Discrepancy

HKG FLT 192 EN-ROUTE HKG - LAX.  THE AIRCRAFT WAS GROUNDED.  DURING PUSHBACK, GROUND INFORMED US OF SMOKE FROM THE APU.  WE WENT BACK TO THE GATE DURING THE APU AUTO SHUTDOWN WITH NO FIRE INDICATION.  SMOKE CONTINUE FROM TAILPIPE AS A SMALL FIRE COULD BE SEEN BY MAINT IN THE TAILPIPE.  THE APU WAS PLACED ON MEL DEFERRAL.  MAINTENANCE ACCOMPLISHED AN APU CHANGE PER MCM CARD 49-94-12 AND EA 279880B.
